Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes on my forehead and my beard got much more thicker. Now, after three months hair under my eyes or my forehead fall out, but my beard is still much more thicker than it was before using minoxidil. Are there any chances that my beard will be (after some time) like it was before using. I don't care for time I'm prepared to wait two years but I need to know that things are going to be like they were.
Here's what the National Institute for Health says: "Hair loss will begin again within a few months after minoxidil treatment is stopped." So there's still a chance the hair loss will kick in. Another option is an epilator. If you can handle an epilator on your face, it will pull out hairs and very soon you will see your beard thin. The hairs simply don't regrow. This works on legs, but I don't know how you would do your beard unless you are keeping it short. I leave that to you.
I found a blog site where a 20+ yrs. old man describes his experience, including after Minoxidil, very precisely. I think you would be interested. His was the 1st entry I saw... a rather long one. I did a search for 'after minoxidil with heavy beard' on search engine 'ixquick' and chose this site:
jeffsbeardboard dot yuku dot com.
I think some of the other men's entries may help you a little. I didn't read them all. I have an epilator that works but I'm giving it away because I get a rash, whereas my sister doesn't. You may have it if you wish. You can send me a private message if you want to give me your address.
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jan 2017 • 2 answers
Updated 22 Jan 2015 • 2 answers
Updated 23 Jan 2017 • 2 answers
Updated 16 Apr 2015 • 1 answer
Updated 29 Jan 2017 • 3 answers